It is currently Tue Aug 22, 2017 5:16 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Can't Properly Induce
PostPosted: Mon Apr 18, 2016 6:56 pm 
Offline
Average Poster
Average Poster

Joined: Tue Mar 29, 2016 11:05 am
Posts: 5
Alright, gonna give this another whirl! Yesterday I attempted inducing after 31 hours between >>>>>>>> and the white generic suboxone tablets. Symptoms were consistent, everything you'd expect in severe withdrawels. My first dose, I took 4mg under the tounge. Had no relief, in fact almost felt worse. Wasn't full on P/W (I've experienced that on a previous try.) I waited two hours took another 2 mg, still no relief but symptoms didn't get any worse. Than 90 minutes later another 2mg. This time I still felt terrible. Cravings were unbearable, cold sweats, nasheau, diarrhea and everything in between. I ended up getting to 12 mg like this.

So I waited about 6 hours after all of this and finally caved. I called my guy and picked up. I ended up blowing a line and was 100% about 5 minutes later. This is my 4th try and this is the longest I've waited. I have had very good luck before, but always jump off subs too early. End up caving after a few weeks. This time I am seeing a sub dr, and do have a script for the 8MG tablets . Previously I did use the strips, but with my insurance I now have to get the white round tablets.
Can anybody give me a plan of attack to a new attempt. Maybe start at a lower dosage, wait longer, wait less. Any ideas would help. I have searched and searched if anybody has failed induction due to generic subs but came back with little to no results. Previously my habit was much much larger, now I can do between .5- a gram and be ok for a good 18-20 hours before symptoms start getting bad and I begin getting higher scores on the COWS worksheet. I'm fully aware there will be some discomfort the first couple days, but this failed attempt showed no improvement from these subs and I'm almost scared to continue trying them. Can anybody think of anything that could be causing me these issues? Appreciate any help I may get!


Top
 Profile  
 
PostPosted: Mon Apr 18, 2016 8:35 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
I assume you are inducing from heroin? I'm not sure why it doesn't just say that.... but the only thing I can think of is 'mismatch' between your tolerance vs. the partial agonist effect of buprenorphine. Buprenorphine pulls tolerance down to the level of opioid effect equal to about 40 mg of methadone. If your tolerance is a lot higher, buprenorphine may feel more like an antagonist than like an agonist. If that is the problem, then the answer would be to go longer before inducing. In fact, no matter what is causing the problem, the solution will be a longer period between agonist use and induction. See if your doc will prescribe clonidine to help you tolerate a longer period of abstinence-- and try to go a good (or miserable) 72 hours without using. I cannot imagine how a person could have precipitated withdrawal at that point-- unless the person is taking methadone or fentanyl, in which case all bets are off. Both of those drugs stick around for a VERY long time-- and require a week or more of abstinence before starting buprenorphine products.


Top
 Profile  
 
PostPosted: Mon Apr 18, 2016 8:47 pm 
Offline
Average Poster
Average Poster

Joined: Tue Mar 29, 2016 11:05 am
Posts: 5
Yes you are correct, I assumed as some other forums people use >>>>>>> rather than saying heroin. But your correct. And yes the plan now, is basically just wait as long as physically possible. I can see having some issues inducing, but after 30+ hours I truely believed it would of went a tad smoother than basically making symptoms worse.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group